# SDR A6WA201040762

- Difficulty date: October 11, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 17,968 hours, 16,976 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT RECEIVED R JET OVHT FAIL-CAUTION, FOLLOWED BY R JET OVHT RED WARNING.  C/W QRH, PERFORMED RT ENGINE SHUTDOWN, DECLARED EMERGENCY LANDING.  LANDING UNEVENTFUL.  R & R PIN NR 5 ON CONNECTOR P592 IAW ESPM 20-17-10.  PERFORMED OPS CK ON FIRE DETECTION ON NR 2 ENG OPS CK GOOD.
